hi and high

Discussion in 'Welcome' started by critter, Jul 5, 2013.

Thread Status:
Not open for further replies.
  1. critter

    critter Member

    hey there everyone..ill be short ..1st atempt at 15 last attempt 6 days ago... i have been a cronic pain person for the last 30 yrs
    who has recently become addicted to my opiate meds and have decided to get off them (1120 mgs of morphine)i now am in constant pain
    and have reduced my meds to 250 morphine a day...if there is ANYONE who has kicked an opiate addiction over 20 yers please let me know if i, will ever be normal again?
  2. WildCherry

    WildCherry Staff Member ADMIN

    I can't answer your question, but I did want to say hi and welcome to the site.
  3. Sadeyes

    Sadeyes Staff Alumni

    Hi and welcome...please make sure you are tapering off your meds under your doctor's care so that you do not hurt yourself while doing this...welcome and I hope you find the information and support you seek
  4. jimk

    jimk Staff Alumni

    Hi and welcome critter.. Like said above please keep in real close quarters with your doctor trying to go off opiates..this can get real damn dangerous very quickly..TC, Jim
  5. NYJmpMaster

    NYJmpMaster Have a question? Message Me Staff Member Forum Owner ADMIN

    I have severe chronic pain. I was on opiates for nearly 3 years for pain management - 200mg morphine sulfate 4x a day plus fentanyl patches. As the opiates lose effectiveness for pain control over time all that was left is the slow thinking and difficulty focus and still same or nearly same level of pain so I stopped taking them. I did not do as I should have with Dr care - I just stopped - finished and did not refill. They offered 7-10 days of inpatient if I wanted to stop and just quit before I arranged that . It sucked for 3 days bad - was uncomfortable for a week.... on th eother hand I am very very used to pain and uncomfortable so it was not that big of a change.

    So far as "normal" - I do not know what that is anymore. I have severe chronic pain but since the opiates had stopped being effective at controlling pain i was getting nothing from them that helped me so I stopped. Still severe pain but able to think more clearly. I prefer able to think clearly to the 60 minutes of droning that I got from the pills and clock watching until i dared take more. I do not know but i am unsure 3 years or 20 years matters- both are long term habitual - except you likely are getting 0 benefit from them anymore either...
Thread Status:
Not open for further replies.